# SDR R61A201312051297

- Difficulty date: December 5, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N829MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000049
- Aircraft time: 21,221 hours, 16,140 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Lack Of Lube
- Location: R2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE R2 DOOR WAS VIBRATING.  AN EMERGENCY WAS NOT DECLARED AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, CLEANED AND LUBED THE SEAL FLAP IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
